MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM TOXOPLASMA IGG (TOXO G); ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM TOXOPLASMA IGG (TOXO G); ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Model Number N/A
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted the siemens customer care center to report an observation of a positive (reactive) atellica im toxoplasma igg (toxo g) patient sample result that was considered discordant compared to the historically negative (non-reactive) results obtained for this patient when tested with alternate methods.Quality control (qc) were within range when the sample have been processed.The limitations section of the instructions for use (ifu) states: "patient samples may contain heterophilic antibodies that could react in immunoassays to give falsely elevated or depressed results.This assay is designed to minimize interference from heterophilic antibodies.Additional information may be required for diagnosis." the interpretation of results section of the ifu states: "results of this assay should always be interpreted in conjunction with the patient's medical history, clinical presentation, and other findings." siemens is investigating.
 
Event or Problem Description
The customer obtained a positive (reactive) atellica im toxoplasma igg (toxo g) patient sample result that was considered discordant compared to the historically negative (non-reactive) results obtained for this patient when tested with alternate methods.The discordant result was not reported to the physician.There are no reports that treatment was altered or prescribed or adverse health consequences due to the discordant toxo g result.
 
Additional Manufacturer Narrative
Siemens filed mdr 1219913-2023-00297 initial report on (b)(6) 2023.Siemens completed the investigation for a customer observation of a positive (reactive) atellica im toxoplasma igg (toxo g) patient sample result with lot 288 that was discordant compared to the historically negative (non-reactive) results obtained for this patient and compared to results from alternate test methods.According to the customer and siemens regional service center (rsc), this was a known negative patient for toxo g, therefore it was tested on multiple alternate methods.All results from the alternate methods (4 methods) were non-reactive (negative).Calibration and quality control (qc) data was not provided for siemens's review.Siemens requested sample volume availability and whether heterophilic blocking tube (hbt) and/or non-specific antibody blocking tube (nabt) testing has been performed.No information has been provided.Siemens (biostats function) evaluated patient field data and the complaint lot (lot 288) recovery of interpretation ranges are similar to other reagent lots.The customer could not provide the total number of negative results with lot 288 and specificity on the site cannot be calculated.However, the negative percent agreement of (b)(4) studies described in the atellica im toxo g assay instructions for use is (b)(4).Based on the results of the available information, a potential product issue has not been identified.The customer is operational.

Brand Name
ATELLICA IM TOXOPLASMA IGG (TOXO G)
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict ave
tarrytown NY 10591 5097
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registrations # 1219913
east walpole MA 02032
Manufacturer Contact
stacy loukos
333 coney st.
east walpole, MA 02032
3392064073
MDR Report Key18190820
Report Number1219913-2023-00297
Device Sequence Number6466599
Product Code LGD
UDI-Device Identifier00630414600123
UDI-Public00630414600123
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K012183
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/30/2024
Device Model NumberN/A
Device Catalogue Number10995699
Device Lot Number288
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/26/2023
Supplement Date Received by Manufacturer01/02/2024
Initial Report FDA Received Date11/22/2023
Supplement Report FDA Received Date04/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/30/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown